# SDR QXEA0202038

- Difficulty date: November 28, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NUMEROUS SMOKING RIVETS BELOW RIGHT HAND OIL COOLER.  INBOARD AND OUTBOARD SIDES.  REPAIRED IAW DHC-8 SRM 51-40-00 AND SRM 51-20-51.
